# SDR CA021203005

- Difficulty date: December 3, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 7,265 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040015103
- Condition: Overtemp
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT NOTICED ON HIS DAILY INSPECTION THAT THE DRIVESHAFT TEMPLATES ON THE TRANSMISSION SIDE WERE ALL BLACK, INDICATING AN OVERTEMP ON THE COUPLING. THIS OCCURRED 4 HOURS AFTER THE 600 HOUR LUBRICATION INSPECTION OF THE DRIVESHAFT. AFTER CLOSE INSPECTION THERE WERE NO INDICATIONS OF IMPROPER GREASING. THE DRIVESHAFT WAS INSPECTED/REGREASED AND PUT INTO SERVICE.
